# SDR DHL9980656C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 6 SEAT TRACK FS 1680 TO 1510  HAS CORROSION AND BROKEN.  CUT OUT SECTION FROM 1570 TO 1630 AND REPLACED PER SRM 51-1-8.  N/R 323.
